Mueck, Wolfgang (2010) Holographic Renormalization of Two-Point Functions in Non-AdS/Non-CFT. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: Holographic Renormalization of Two-Point Functions in Non-AdS/Non-CFT
Creators:
CreatorsEmail
Mueck, WolfgangUNSPECIFIED
Autor/s: M. Haack, W. Mueck
Date: 2010
Number of Pages: 43
Department: Scienze fisiche
Identification Number: 10.1155/2010/103630
Official URL: http://www.hindawi.com/journals/ahep/2010/103630.h...
Journal or Publication Title: ADVANCES IN HIGH ENERGY PHYSICS
Date: 2010
Volume: 2010
Page Range: p. 103630
Number of Pages: 43
Identification Number: 10.1155/2010/103630
Date Deposited: 21 Oct 2010 07:39
Last Modified: 30 Apr 2014 19:43
URI: http://www.fedoa.unina.it/id/eprint/7694

Actions (login required)

View Item View Item